On the localization of topological invariants

I. M. Gelfand*, B. L. Tsygan

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


The approach of formal differential geometry to the topological invariants which can be localized is developed. The universal space and universal characteristic forms are constructed. They give rise to primary and secondary characteristic forms.

Original languageEnglish (US)
Pages (from-to)73-90
Number of pages18
JournalCommunications in Mathematical Physics
Issue number1
StatePublished - May 1992

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'On the localization of topological invariants'. Together they form a unique fingerprint.

Cite this